MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/wnf.0000000000000113

Медицинская библиотека · Clinical neuropharmacology · 2015

Recurrent and Alternating Pisa Syndrome.

Pellene Alejandro, Saenz-Farret Michel, Micheli Federico

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVES

The aims of the study were to report the case of a male patient who developed a first episode of Pisa syndrome (PS) to the right side and a second episode to the left side and to discuss the hypothesis that states that denervation is one of the main mechanisms implicated in the development of PS.

METHODS

We report on the case of a 71-year-old patient with Parkinson disease who developed PS to the right side while on dopaminergic treatment with pramipexol and levodopa. The dopamine agonist was discontinued and the postural abnormality was corrected increasing the levodopa dose. Six years later, while on ropinirole and levodopa, he developed PS again but this time the lean was to the left. Even though the dopamine agonist was discontinued, this condition failed to improve.

CONCLUSIONS

Mechanisms other than denervation and its relationship with the more or less affected side contribute to the development of the syndrome.This is the first report of a case of recurrent alternating PS and highlights the need for research on this topic to better understand this disorder.

Для цитирования: Pellene Alejandro, Saenz-Farret Michel, Micheli Federico. Recurrent and Alternating Pisa Syndrome.. Clinical neuropharmacology. 2015. DOI: 10.1097/wnf.0000000000000113.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.